# SDR MASA200602438

- Difficulty date: October 14, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 7,444 hours, 5,419 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Relay
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 2730 DSM.  LEFT T/R UNSAFE MESSAGE ON TAKEOFF ROLL.  MX REPLACED K29 RELAY.
